MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE CUTTING GUIDE
Model Number Mandible Cutting Guide
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
While performing surgery to place temporomandibular joint prostheses, the surgeon reported that predictive holes that were predrilled utilizing a 3d systems mandible cutting guide did not properly align to the prothesis.
 
Additional Manufacturer Narrative
A review of the mandible cutting guides found that the predictive holes present on the cutting guide did properly indicate the locations of the necessary drill holes based on the inputs provided to 3d systems.A definitive cause for the surgeon's experience could not be identified.

Brand Name
VSP SYSTEMS
Common Device Name
MANDIBLE CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s. alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire circle
littleton, CO 80127
7206431011
MDR Report Key16330214
Report Number1724955-2023-00004
Device Sequence Number12466840
Product Code DZJ
UDI-Device Identifier00816847020817
UDI-Public(01)00816847020817(10)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMandible Cutting Guide
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale